How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Saleem Your Own Question
Dr.Saleem
Dr.Saleem, Doctor
Category: Medical
Satisfied Customers: 8017
Experience:  MBBS
23101880
Type Your Medical Question Here...
Dr.Saleem is online now

I visited a consultant recently and was prescribed

This answer was rated:

hello i visited a consultant recently and was prescribed cipofloxacin to clear up a potential UTI because I had the following symptoms: a little urine retention, soreness at tip of penis.
JA: The Doctor can help. To begin, when were you prescribed ciprofloxacin? How severe were any side effects?
Customer: so yes, I was prescribed yesterday, took the first dose this morning. a couple of hours later i got tingling and burning in my right and groin. It was not severe, but it was noticeable. Should I discontinue the antibiotics?
JA: The Doctor will be able to answer that. Have you seen a doctor about the tingling?
Customer: no it's saturday and unable to get in touch with the consultant now until after bank holiday, on Tuesday
JA: Thank you so much for your answers. Finally, is there anything else in your medical history the Doctor should know?
Customer: not at this stage, just that i have a little urine retention at the moment...im not completely blocked but just not needing to pee quite as much as normal
Customer: replied 9 days ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call.
Customer: replied 9 days ago.
Let me know if you need more information, or send me the service offer(s) so we can proceed.

Hi! I am Dr Saleem. Welcome to JA. I will be answering your query shortly

Not at all , i would advise you to continue Ciproflocxacin . Its very effective in lower urinary tract infections.

Minor symptoms can be disregarded.

Hope you feel better soon.

Dr.Saleem and 5 other Medical Specialists are ready to help you
Customer: replied 9 days ago.
thank you dr, are you able to call me briefly?